# SDR FDEA202405070605

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR75-FR76 SEAT TRACK AT -Y450   REQUIRES EVALUATION FOR CONFORMITY.  THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR75-FR76 SEAT TRACK AT -Y450   WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM 53-10-16 FIG.201. BUT NO   REPAIR RECORD FOUND. EO: 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES -   REPAIR CATALOG - A300 / A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100
